# SDR HALA2019061260102

- Difficulty date: June 4, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 28,128 hours, 4,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXIT SIGN ON CEILING FELL OFF. RESECURED DOOR 3R EXIT SIGN. LP 5881247
